# SDR ASAA2015042111553

- Difficulty date: April 21, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,339 hours, 7,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis
- Part number: 694381910
- Condition: Bent
- Location: L2  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 2 DOOR EMERGENCY ESCAPE SLIDE LATCH BLOCK ASSEMBLY CLEVIS IS BENT.  ACFT GROUNDED. REPLACED CLEVIS, REF SRM 51-40-02 AND PERFORMED FORCE CHECK REF AMM 25-66-01. FORCE CHECK WITHIN LIMITS.  DOT REMOVED.  TOOL ATTACHED.
